Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
kristen020

weird side effect??

Recommended Posts

I'm about to begin using Accutane, but I've been using Differin Gel for about a month. Recently, very tiny white head looking bumps have popped up. These are so tiny that I have to get very close to the mirror to see them and they are pretty much everywhere, I mean I have a lot. I was just wondering if anyone else had experienced this. Are these going to go away or will they turn into larger bumps?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×